# SDR CALA2025041603903

- Difficulty date: April 13, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 53,345 hours, 18,847 cycles
- System (JASC): 2300 · Communications System
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CALL LIGHT ON AFT EMERGENCY EXIT SIGN DOES NOT COME ON WHEN USED INSPECTED LIGHT FIXTURE, NO DISCREPECIES NOTED. MEL 2310H APPROVED BY TOMC COMPLIED WITH MEL. RELAMPED OPS CHECKS GOOD
